Alert archive / Michigan / Wind Advisories in 2005

Wind Advisory 1, NWS Gaylord, MI

November 6, 200522 counties in Michigan

NWS Gaylord, MI issued this wind advisory at Nov 6, 2005, 4:01 AM EST for 22 counties in Michigan. It took effect at Nov 6, 2005, 12:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2005, 4:01 AM EST (09:01 UTC)
In effect from
Nov 6, 2005, 12:00 PM EST
Expired
Nov 6, 2005, 9:29 PM EST
In force
9 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 9.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2005-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 060901
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
401 AM EST SUN NOV 6 2005

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING...

.DEEP LOW PRESSURE WILL TRACK THROUGH NORTHERN MICHIGAN
TODAY...PRODUCING STRONG WINDS GUSTING TO NEAR 50 MPH.

MIZ016>036-041-042-061715-
/O.NEW.KAPX.WI.Y.0001.051106T1700Z-051107T0500Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
401 AM EST SUN NOV 6 2005

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT. 

DEEP LOW PRESSURE WILL TRACK THROUGH NORTHERN MICHIGAN
TODAY...PRODUCING STRONG WINDS GUSTING TO NEAR 50 MPH THIS
AFTERNOON AND THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
4 follow-up statements
000 
WWUS73 KAPX 061524
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1024 AM EST SUN NOV 6 2005

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING...

.DEEP LOW PRESSURE WILL TRACK THROUGH NORTHERN MICHIGAN THIS
AFTERNOON...PRODUCING STRONG WINDS GUSTING TO AROUND 45 MPH.

MIZ016>036-041-042-062300-
/O.CON.KAPX.WI.Y.0001.051106T1700Z-051107T0500Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1024 AM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

DEEP LOW PRESSURE WILL TRACK THROUGH NORTHERN MICHIGAN TODAY...
PRODUCING STRONG WINDS GUSTING TO AROUND 45 MPH THIS AFTERNOON
AND THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
CAMPBELL
000 
WWUS73 KAPX 062051
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EST SUN NOV 6 2005

...VERY WINDY CONDITIONS WILL CONTINUE THIS EVENING...

.DEEP LOW PRESSURE WILL MOVE NORTHEAST AWAY FROM MICHIGAN THIS
EVENING. WIND GUSTS TO AROUND 45 MPH WILL CONTINUE THROUGH MID
EVENING...SLACKENING SOMEWHAT TOWARD MIDNIGHT.

MIZ016>036-041-042-070500-
/O.CON.KAPX.WI.Y.0001.000000T0000Z-051107T0500Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
351 PM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

WIND GUSTS OF 40 TO 45 MPH WILL CONTINUE THROUGH THE EVENING.
WINDS WILL DIMINISH TOWARD MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

GC/TBA/JZ
000 
WWUS73 KAPX 070006
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
706 PM EST SUN NOV 6 2005

...VERY WINDY CONDITIONS WILL SLOWLY DIMINISH THIS EVENING...

.DEEP LOW PRESSURE WILL MOVE NORTHEAST AWAY FROM MICHIGAN THIS
EVENING. WIND GUSTS TO AROUND OR IN EXCESS OF 40 MPH WILL END BY
MIDNIGHT.

MIZ025-026-031>033-070115-
/O.CAN.KAPX.WI.Y.0001.000000T0000Z-051107T0500Z/
BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD-MISSAUKEE-
INCLUDING THE CITIES OF...FRANKFORT...TRAVERSE CITY...MANISTEE...
CADILLAC...LAKE CITY
706 PM EST SUN NOV 6 2005

...WIND ADVISORY IS CANCELLED...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING...WITH GUSTS STAYING
BELOW 35 MPH. 

$$

MIZ016>024-027>030-034>036-041-042-070500-
/O.CON.KAPX.WI.Y.0001.000000T0000Z-051107T0500Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-ROSCOMMON-
OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
KALKASKA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
706 PM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

WIND GUSTS OF 40 TO 45 MPH WILL CONTINUE THROUGH THE EVENING.
WINDS WILL DIMINISH TOWARD MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

JZ
000 
WWUS73 KAPX 070229
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
929 PM EST SUN NOV 6 2005

.LOW PRESSURE WILL CONTINUE TO PULL FURTHER AWAY FROM MICHIGAN...
ALLOWING BLUSTERY WINDS TO WEAKEN FURTHER.

MIZ016>024-027>030-034>036-041-042-070330-
/O.CAN.KAPX.WI.Y.0001.000000T0000Z-051107T0500Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-ROSCOMMON-
OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
KALKASKA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
929 PM EST SUN NOV 6 2005

...WIND ADVISORY IS CANCELLED...

WINDS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT...WITH WIND
GUSTS REMAINING BELOW 40 MPH.

$$

JZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Nov 6, 2:37 AM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Nov 6, 2:37 AM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
337 AM EDT SUN NOV 6 2005

.DISCUSSION...RAPIDLY DEEPENING SURFACE LOW HAS REACHED THE SRN TIP
OF LAKE MICHIGAN EARLY THIS MORNING. LONG LINE OF ORGANIZED
CONVECTION EXTENDS FROM JUST NE OF THE LOW CENTER SOUTHWARD THRU
INDIANA TO THE BOOTHEEL OF MISSOURI JUST AHEAD OF THE ASSOCIATED
COLD FRONT. LESS ORGANIZED WEAKER CONVECTION CONTINUES TO FIRE NORTH
AND EAST OF THE SURFACE LOW OVER CENTRAL LAKE MICHIGAN AND THE NRN
HALF OF LWR MICHIGAN...WITH MORE STRATIFORM TYPE PRECIP IMPACTING
ERN WISCONSIN AND CENTRAL/ERN UPR MICHIGAN. NO SNOW IN SIGHT WITHIN
THE NRN SECTIONS OF THE PRECIP SHIELD ATTM...BUT PROSPECTS OF THE
RAIN MIXING WITH/CHANGING TO SNOW ACROSS UPPER MICHIGAN AND IN
HIGHER ELEVATIONS OF NRN LWR MICHIGAN WILL BE ONE OF MANY FORECAST
CONCERNS FOR THE NEXT 24 HOURS...ALONG WITH THE POTENTIAL FOR
ACCUMULATION. ANOTHER BIG CONCERN IS STRENGTHENING LOW LEVEL WINDS
AS THE LOW TRACKS THRU NRN LWR MICHIGAN AND CONTINUES TO RAPIDLY
DEEPEN.

TODAY...ALL MODELS DRIVE THE SURFACE LOW CENTER THRU E CENTRAL LWR
MICHIGAN THRU NE LWR MICHIGAN AND INTO FAR NRN LAKE HURON BY 18Z...
WITH THE LOW CONTINUING TO QUICKLY PULL NE TRACKING SOUTH OF JAMES
BAY TONIGHT. TIME IS EVERYTHING WITH THIS SYSTEM. DUE TO ITS RATHER
FAST FORWARD SPEED...THE WINDOW FOR SNOW ACCUMULATION OPPORTUNITY
WILL BE RELATIVELY SMALL. WHILE MODELS AGREE ON A GENERAL
TRACK...THEY STILL DIFFER IN THE EXACT EVOLUTION OF THE LOW LEVEL
TEMP PROFILE...WHICH IS CRUCIAL FOR THIS PRECIP TYPE FORECAST. GFS
CONTINUES TO BE COLDER...SUGGESTING RAIN WILL SWITCH TO ALL SNOW BY
MID TO LATE MORNING AS CAA KICKS IN ON THE BACKSIDE OF THE SURFACE
LOW. NAM DELAYS THE CHANGE TO SNOW UNTIL AFTERNOON...AND EVEN THEN
MAINTAINS SOME AMOUNT OF WARM AIR NEAR THE SURFACE. NO DOUBT THIS
WILL BE A WET SNOW EVENT FOR ERN UPR MICHIGAN...WITH TEMPS HOVERING
NEAR THE FREEZING MARK AND THE GROUND STILL LIKELY STILL ABOVE
FREEZING. NEVERTHELESS...SOME HEAVIER BURSTS OF SNOW ARE POSSIBLE
DURING THE AFTERNOON AS DEEP MOISTURE REMAINS IN PLACE AND THIS
HIGHLY DYNAMIC SYSTEM PASSES SOUTH OF THE REGION. WILL GO WITH AN
ACCUMULATION OF 1 TO 3 INCHES FOR BOTH CHIPPEWA AND MACKINAC
COUNTIES. WILL ALSO ADD SOME SNOW MIXING WITH THE RAIN FOR HIGHER
ELEVATIONS IN INTERIOR NRN LWR MICHIGAN...BUT WILL NOT MENTION ANY
ACCUMULATION AS I SUSPECT SURFACE/GROUND TEMPS WILL BE TOO WARM. THE
REST OF NRN LWR MICHIGAN WILL SEE LIKELY TO CATEGORICAL RAIN SHOWERS
THROUGHOUT THE DAY. REGARDING WINDS...VERY TIGHT PRESSURE GRADIENT
AHEAD OF AND BEHIND THE SURFACE SYSTEM WILL DRIVE WIND SPEEDS INTO
WIND ADVISORY CRITERIA FOR NRN LWR MICHIGAN AND STORM WARNING
CRITERIA FOR MOST OF THE NEARSHORE AREAS OF NRN LWR MICHIGAN. WINDS
ACROSS ERN UPR MICHIGAN SHOULD BE SLIGHTLY WEAKER...BUT STILL EXPECT
GUSTS TO 40 KTS AT TIMES. HAVE OPTED TO GO WITH A WINTER WX ADVISORY
FOR ERN UPR MICHIGAN FOR THE COMBINATION OF WET SNOW ACCUMULATION OF
1 TO 3 INCHES (FIRST EVENT OF THE SEASON) AND STRONG WINDS (ALTHOUGH
DO NOT EXPECT ANY BLOWING SNOW GIVEN A WET SNOW EVENT). WILL ISSUE A
WIND ADVISORY FOR ALL OF NRN LWR MICHIGAN AND STORM/GALE WARNINGS
FOR NEARSHORE ZONES AS OUTLINED.

TONIGHT...RAIN/SNOW/WIND EVENT CONTINUES...MAINLY DURING THE
EVENING. AREAL COVERAGE AND INTENSITY OF PRECIP WILL SIGNIFICANTLY
TAPER OFF EARLY AS DEEP MOISTURE BEGINS TO PEEL AWAY WITH THE
DEPARTING LOW. SOME LAKE ENHANCEMENT SHOULD KICK IN DURING THE
EVENING AS 850 MB TEMPS DROP TO -3 C OR SO. AGAIN...WINDOW OF
OPPORTUNITY WILL BE SMALL AS MOIST LAYER DROPS BELOW THE -10 C
ISOTHERM DURING THE EVENING. SURFACE RIDGING QUICKLY BUILDS INTO THE
REGION OVERNIGHT...BRINGING DEEP CYCLONIC FLOW TO AN END...FURTHER
DRYING LOW LEVELS AND MARKING THE BEGINNING OF LOW LEVEL WAA AND THE
END OF ANY RESIDUAL LAKE ENHANCEMENT. PRECIP SHOULD BE ALL SNOW IN
ERN UPR MICHIGAN DURING THE EVENING...A MIX OF RAIN AND SNOW SHOWERS
IN THE HIGHER ELEVATIONS OF NRN LWR MICHIGAN...AND ALL RAIN IN THE
LWR ELEVATIONS. AT THIS POINT...THE OVERNIGHT HOURS LOOK DRY.
ADDITIONAL ACCUMULATIONS SHOULD BE MINOR...BUT WILL CONTINUE
HEADLINES INTO THE EVENING HOURS AS WIND EVENT WILL STILL BE ONGOING.

MONDAY AND MONDAY NIGHT...WX DRIES OUT AND CALMS DOWN FOR THE START
OF THE WORKWEEK AS WEAK SURFACE RIDGING REMAINS OVER MICHIGAN. WILL
SEE PARTLY CLOUDY SKIES THRU THE PERIOD...WITH HIGH TEMPS MONDAY
AFTERNOON IN THE LOWER TO MID 50S AND LOW TEMPS MONDAY NIGHT FALLING
INTO THE UPPER 30S AND LOWER 40S.

NO CHANGES MADE TO THE REMAINDER OF THE FORECAST.

THANKS TO MQT AND CHI FOR COORDINATION.

&&

.APX...WATCHES/WARNINGS/ADVISORIES...
       WINTER WEATHER ADVISORY...THIS AFTERNOON THROUGH EARLY
          EVENING...ALL ZONES IN EASTERN UPPER MICHIGAN.
       WIND ADVISORY...THIS AFTERNOON AND EVENING...ALL ZONES IN
          NORTHERN LOWER MICHIGAN.
       STORM WARNING...TODAY THROUGH THIS EVENING...LAKE MICHIGAN
          NEARSHORE ZONES FROM THE BRIDGE TO MANISTEE INCLUDING
          GRAND TRAVERSE BAY AND LAKE HURON NEARSHORE ZONES FROM
          THE BRIDGE TO STURGEON POINT.
       GALE WARNINGS TODAY THROUGH THIS EVENING...LAKE MICHIGAN
           NEARSHORE FROM SEUL CHOIX POINT TO THE BRIDGE...LAKE HURON
           NEARSHORE FROM THE STRAITS TO FALSE DETOUR CHANNEL AND FROM
           STURGEON POINT TO ALABASTER...ST MARYS RIVER SYSTEM...
           WHITEFISH BAY.

&&
Hazardous weather outlook, Nov 5, 9:05 PM EST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
905 PM EST SAT NOV 5 2005

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-061100-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
905 PM EST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...TONIGHT

GALE FORCE WINDS WILL DEVELOP OVER THE NEARSHORE WATERS OF NORTHERN
MICHIGAN...INCLUDING WHITEFISH BAY AND THE SAINT MARYS RIVER...LATE
TONIGHT. SEE ONGOING WATCHES...WARNINGS OR ADVISORIES FOR FURTHER
DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTHERN LOWER
MICHIGAN TONIGHT. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ACCUMULATING SNOWFALL IS POSSIBLE ACROSS EASTERN UPPER MICHIGAN
SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN LOWER MICHIGAN
SUNDAY MORNING SOUTH OF A LINE FROM CADILLAC TO ROGERS CITY. THESE
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

GALES FORCE WINDS WILL CONTINUE OVER THE NEARSHORE WATERS OF
NORTHERN MICHIGAN...INCLUDING WHITEFISH BAY AND THE SAINT MARYS
RIVER SYSTEM...THROUGH SUNDAY NIGHT. A FEW GUSTS TO STORM FORCE ARE
POSSIBLE ON SUNDAY ESPECIALLY ACROSS NORTHERN LAKE HURON. IN
ADDITION...WINDY CONDITIONS WILL DEVELOP ACROSS EASTERN UPPER AND
NORTHERN LOWER MICHIGAN ON SUNDAY WITH WIND GUSTS TO AROUND 40 MPH.
SEE ONGOING WATCHES...WARNINGS OR ADVISORIES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY SNOWFALL AND/OR RAINFALL REPORTS TO THE
NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

ADAM/MJP

Nearby

Wind Advisories in Michigan, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.